Advertisement

Siberian Mathematical Journal

, Volume 27, Issue 6, pp 849–862 | Cite as

Birepresentations of infinite-dimensional Jordan algebras

  • E. I. Zel'manov
Article
  • 20 Downloads

Keywords

Jordan Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. Jacobson, Structure and Representations of Jordan Algebras, Providence: Am. Math. Soc. (1969).Google Scholar
  2. 2.
    N. Jacobson, “General representation theory of Jordan algebras,” Trans. Am. Math. Soc.,70, No. 3, 509–530 (1951).Google Scholar
  3. 3.
    E. I. Zel'manov, “On prime Jordan algebras,” Algebra Logika,18, No. 2, 162–175 (1979).Google Scholar
  4. 4.
    E. I. Zel'manov, “On prime Jordan algebras. II,” Sib. Mat. Zh.,24, No. 1, 89–104 (1983).Google Scholar
  5. 5.
    E. I. Zel'manov, “Jordan algebras with the finiteness conditions,” Algebra Logika,17, No. 6, 693–704 (1978).Google Scholar
  6. 6.
    S. A. Amitsur, “Radicals of polynomial rings,” Can. J. Math.,8, No. 2, 353–361 (1956).Google Scholar
  7. 7.
    K. A. Zhelakov, A. M. Slin'ko, I. P. Shestakov, and A. I. Shirshov, Rings Close to Associative [in Russian], Nauka, Moscow (1978).Google Scholar
  8. 8.
    E. I. Zel'manov, “Prime Jordan triple systems,” Sib. Mat. Zh.,24, No. 4, 23–37 (1983).Google Scholar
  9. 9.
    V. G. Skosyrskii, “Jordan algebras with the minimality condition on two-sided ideals,” Novosibirsk (1981).Google Scholar
  10. 10.
    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka, Moscow (1975).Google Scholar
  11. 11.
    N. I. Vavilov, “Parabolic subgroups of the Chevalley groups over a semilocal ring,” J. Sov. Math.,37, No. 2 (1987).Google Scholar
  12. 12.
    I. L. Kantor, “Some generalizations of Jordan algebras,” Trudy Seminara po Vektornomu i Tenzornomu Analizu, Mosk. Gos. Univ.,16, 407–499 (1972).Google Scholar
  13. 13.
    M. Koecher, “Imbedding of Jordan algebras into Lie algebras. I,” Am. J. Math.,89, No. 3, 787–816 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • E. I. Zel'manov

There are no affiliations available

Personalised recommendations